MathSciNet Relay Station
MathSciNet bibliographic data
MR2240675 (2007c:46030) 46E15 (26D15)
Pavlović, Miroslav A short proof of an inequality of Littlewood and Paley. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3625–3627 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement